# SDR CNMA20090030

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP INBD RIB CLOSURE HAS AN ANGULAR CRACK.  REMOVED RT OTBD FLAP, INBD T/E SECTION.  REMOVED ALL SCREWS SIZED IAW SRM 51-31-01 VOL 2 REV 93. REMOVED RT OTBD FLAP INBD SECTION T/E IAS MM 20-50-02 REV 81.  FABRICATED PN ARC1951-6 IAW DWG ARC1951 AND INSTALLED IAW DWG ARC1652 AND SRM 51-35-01 V II REV 93.
